MathSciNet Relay Station
MathSciNet bibliographic data
MR1914361 (2003e:65134) 65L60
Liu, G. R.; Wu, T. Y. Differential quadrature solutions of eighth-order boundary-value differential equations. J. Comput. Appl. Math. 145 (2002), no. 1, 223–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement